# SDR SWIA202409200025

- Difficulty date: July 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H  FLOOR SILL BETWEEN FS280.00 TO FS295.00 HAS CORROSION (MARKED)      (C-CHECK RO 9/19/2024)     BLENDED REPORTED CORRODED AREAS FROM R/H FLOOR SILL BETWEEN FS 280 AND FS 295, FOUND BLENDED AREAS OUT LIMITS PER REF CRJ 700 SRM 53-00-00-101-001-A01. REMOVED CORRODED R/H FLOOR SILL FROM FS 280 TO FS 319 AND INSTALLED A NEW ONE PER DWG# SH670-32170 REV V, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. PRESSURE TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
